# SDR 03FDEA02218

- Difficulty date: December 17, 2003
- Submitted: December 31, 2003
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11
- Aircraft serial: 48548
- Aircraft time: 38,083 hours, 8,812 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: AWE95172
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK RIGHT STA 735 TO STA 755 HAT SECTION BEHIND BUMPER STRIP DAMAGED.  MAIN CARGO DECK RT STA 735 TO STA 755 HAT SECTION REMOVED AS PER SRM 51-35-01, VOL.II AND NEW HAT SECTION INSTALLED AS PER SRM 51-35-01, VOL.II & MM 20-50-02.
